# SDR AALA201709279042

- Difficulty date: September 23, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 64,654 hours, 8,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMERGENCY ESCAPE FLOOR PROXIMITY LIGHT  AT THE LEFT CORNER OF THE FORWARD GALLEY BY THE L1 DOOR IS CRACKED.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-05.  OPERATIONAL CHECK GOOD.
